# SDR AALA201707219036

- Difficulty date: July 20, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug MD 83
- Aircraft serial: 49452
- Aircraft time: 89,873 hours, 42,798 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: AAP2954
- Part serial: 0528
- Condition: Sparks
- Location: Galley
- Part time: 26,734 hours, 8,078 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FWD GALLEY NR 1 COFFEEMAKER SHOT OUT A SPARK WHEN TURNING OFF.  REMOVED AND REPLACED THE NR 1 COFFEEMAKER IAW AMM 25-39-02.  LEAK AND OPS CHECKED GOOD.
